# SDR SWIA972210

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,216 hours, 32,148 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FEET, LEFT AND RIGHT OUTBOARD LEADING EDGE DEICE INOP LIGHTS ILLUMINATED.  TIMER 2 HAD THE SAME RESULT AFTER PROCEEDING PER QRH.  AFTER LEAVING 6000 FEET AND ICING CONDITIONS THE BOOTS WORKED FINE.  RETURNED TO SEA. REMOVED AND REPLACED OUTBOARD WING BOOT EJECTOR VALVE WITH SERVICEABLE UNIT.  OPS CHECK GOOD.P/N:  3D2376-06  S/N ON:  N3256  S/N OFF:  PH477
